# SDR 20000811SH022

- Difficulty date: August 11, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Make and model: Beech 58
- Aircraft serial: TH1881
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 589100287
- Condition: Cracked
- Part time: 286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET DUCT, CRACKED OUT AT NUTPLATE AT FORWARD MIDDLE SCREW OF DOOR PN 58-910028-17 THAT IS ATTACHED TO THE INLET DUCT.  NOTE:  BOTH LEFT AND RIGHT ENGINES INLET DUCTS BROKEN AT THE SAME TIME.  THE CAUSE COULD BE VIBRATION INDUCED BY THE AIR STREAM.  SUBMITTER RECOMMENDED ADDING A FOURTH SCREW FOR DOOR TO LESSEN VIBRATION.  (X)
